Doctor insights on:
Methamphetamine And Alka Seltzer
Flu treatment: If you're taking tamiflu (oseltamivir) for an influenza infection, it should be OK to take alka-seltzer for symptom relief. Tamiflu (oseltamivir) targets the virus directly, while alka-seltzer helps with the symptoms. This product contains a combination of sodium bicarbonate, aspirin, and citric acid-so some relief from flu like symptoms might be obtained. Good to eat chicken soup, other fluids, and REST to fight off the flu ...Read more
Can i take alka seltzer for cold with Lexapro (escitalopram) that contains acetaminophen
It's okay: It should not cause any harm to take alka seltzer while you have a cold. ...Read more
What R U treating?: Oscillococcinum is a homeopathic preparation claimed to be made from the (non-existent) "oscillococcus" bacterium, which is marketed to relieve influenza-like symptoms. It is actually derived from duck liver &heart, diluted to 200C—a ratio of one part duck offal to 10400 parts water. Alka-Seltzer is a combo of sodium bicarbonate, aspirin, citric acid. Probably okay together, but what's your goal? ...Read more
According to the: Drugs.Com medication interaction checker- there is no significant interaction. Take care. ...Read more
Cough medicines: Alka seltzer plus has i believe Acetaminophen and phenylephrine in it which is a decongestant but not an antihistamine. It also has dextromethorphan cough suppressant. Benadryl (diphenhydramine) is an antihistamine. So yes you can take them together of added effect on sinus and nasal congestion. Benadryl (diphenhydramine) can make you sleepy. ...Read more
Can I take Advil (ibuprofen) and alka seltzer original together? Took two Advil (ibuprofen) gel capsules about 3 hrs ago but still in pain. Is it safe to take alka seltzer wi
YES: however, I suggest staggering the doses by 4-6 hrs. ...Read more
I've been taking NyQuil liquid caps, will I fail a urine drug screen? It has Acetaminophen, dextromethorphan, and doxylamine succinate.
NO: NO- does not contain any controlled substances. ...Read more
After took panadol (acetaminophen) cold and flu (paracetamol, phenylephrine hydrochloride), can I take actifed afterwards (triprolidine hydrochloride, pseudoephedrine?
No: You shouldn't use both at the same time. If you want to switch from one to the other, wait until it is time for your next dose of the panadol, (acetaminophen) but then take the actifed instead. They are different medicines, but act in almost exactly the same fashion, so taking them together will result in too high a dose. ...Read moreSee 1 more doctor answer
Absolutely: The two drugs are completely different and should not cross react. Amoxicillin is an antibiotic and hopefully destroys bacteria. (it will not help if you have a viral infection). Mucinex (guaifenesin) thins secretions and it is very helpful in that it tends to liquify mucus and allows you to handle the thickened mucus if you have a dry cough. Only caveat is are you sure you have a bacterial infection? ...Read more